# SDR DALA1240810177

- Difficulty date: July 4, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 100,445 hours, 14,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 24FG ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRE ON OTBD SEAT.  SECURED WIRE. REPLACED PIN ON WIRE PER PM.
